Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online
Ask a Urologist   »  

Recurring UTI even after treatment, increases with less water intake and roaming in the sun. Guidance?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
Sir,My age is 32 yrs and for last 20 odds days i have been suffering from urinary infections .I have done routine test earlier which showed puss cell 3-5 hpfand epithelial cell 2-4 Hpf After 20 days again i did the test as there was burning sensation during urniation and pain.The pain also stays for sometime .The medication i was given Norflox 400 .This time report showed trace of albumin,RBC -3-4 HPF and PUS Cell 3-4 hpf and crystal of Calcium Oxalate .I took anti biotics and ultrasound KUB done it shows no stone in report.I stayed good for sometime 5-6 days after the medicine stopped but recently i again feel burning sensation and pain after urniating .It sometimes increase when i go out in sun and if the water intake is less.The doctor gave me medication urifree,Mahacef plus ,entroflora and alkasol.
Posted Mon, 10 Jun 2013 in Urinary and Bladder Problems
Answered by Dr. Rajiv goel 11 hours later
Dear Sir,

Young males very rarely get UTI. There is always a reason for the same and the most common reason is stone disease and the presence of calcium oxalate crystals in your urine examination also suggests that you are at least crystal former if not stone former.

I shall also be interested to know whether your foreskin gets retracted back and whether you maintain good hygiene.

I shall like you to repeat your ultrasound KUB and also get serum uric acid levels done.

In the meantime, kindly stop all the above medications after you completed the courses as prescribed by the doctor. You should start yourself on T. Veltam 0.4 mg once in the night and get back to me with the investigations.


Rajiv Goel
Above answer was peer-reviewed by
Follow-up: Recurring UTI even after treatment, increases with less water intake and roaming in the sun. Guidance? 4 hours later
Sir, KUB was done 5 days ago .As prescribed by you when should i take T.Veltam 0.4 mg regularly or once in 7 days and till when.Regarding my hygiene factor i use washed undergarments which is sanitized.Regarding the sexual habit i don't have any sexual intercourse till date with anybody and i am unmarried but sometimes masturbate to fulfill the sexual desire off late which has shown lower erection level of penis and pain during erection.Sir if you can make me clear what does it mean your foreskin gets retracted back . i am also worried with my lower erection level because early next year i am going to get married.As you have prescribed me serum uric acid level should i do blood test for it or normal urine examination.If i am going for blood uric serum test then should i check my sugar because there were traces of albumin in the report.Waiting for your revert . What should be be diet plan what all things i should i do to minimize the UTI and have good and healthy living.Thanks Vivek.
Answered by Dr. Rajiv goel 20 hours later

I shall not be worrying about the decreased sexual desire at this point of time. Veltam needs to be taken in night.
Serum uric acid is blood test.
Retraction of foreskin means that are you able to pull the skin back off glans and clean the area or not.
There are no dietary restrictions as of now but we shall get you investigated at a later date and define dietary restrictions for you.

All the best.


Rajiv Goel

Above answer was peer-reviewed by
Follow-up: Recurring UTI even after treatment, increases with less water intake and roaming in the sun. Guidance? 10 minutes later
Is it T.Veltam 0.4mg. Sir what i could know is Veltam is also used for treatment of Benign prostrate sorry if the spelling is wrong. Do you see some kind of such symptoms.

Answered by Dr. Rajiv goel 25 hours later

Veltam is medication used for treatment of prostate but it is also used for treatment of stone disease.

Take care


Rajiv Goel
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor